# SDR VNAA202409010024

- Difficulty date: July 11, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE OF FLOOR SUPPORTLBL 9.00 BTW FS 1000.00 TO FS 1069.75 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE.  FLOOR SUPPORT LBL 9.00 BTW FS 1000.00 TO FS 1069.75 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE WAS REPAIRED PER REO 690-53-61-1435 REV: - -
